# SDR DHL2005806506

- Difficulty date: August 19, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W REINFORCING ANGLE CRACKED 1 INCH (STA 946.000 - XCW 69.500).  REMOVED CRACKED REINFORCING ANGLE IAW SRM 51-1-21, SRM 51-3-0, SRM 57-1-0.  FABRICATED NEW REINFORCING ANGLE (AL2024T3 0.040") IAW SRM 57-2-0 PG 1, SRM 51-1-4 PG 1.  CLEANED, TREATED AND PRIMED AREA AND REINFORCING ANGLE IAW SRM 51-1-8B.  INSTALLED NEW REINFORCING ANGLE IAW SRM 51-1-21, SRM 51-3-0.  TORQUED IAW SRM 51-3-1 TABLE III.
